# SDR QMLA2021100420049

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N136KY
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0494
- Aircraft time: 5,920 hours, 17,208 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ES610604
- Condition: Odor
- Location: Cockpit Air
- Part time: 23 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WENT TO TURN ON FRESH AIR FAN FOR SOME AIR, SMELLED A METAL SMELL, TURNED OFF FAN SMELL WENT AWAY. AIRCRAFT IS A TWIN SECOND ENGINE IS A PRATT WHITNEY 206B2 BJ-1037 5106+41
